# SDR 2003FA0000491

- Difficulty date: May 5, 2003
- Submitted: May 14, 2003
- Operation: General aviation
- Aircraft: N4130W
- Make and model: Piper PA-28-181
- Aircraft serial: 2843204
- Engine: Lyc O360A4M
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: RA215CC
- Part serial: A1767
- Condition: Broken
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT AIRCREW REPORTED NO AIR PRESSURE.  MAINTENANCE INVESTIGATED AND FOUND DRIVE SHAFT ON AIR PUMP HAD SHEARED.  PROBABLE CAUSE IS VANES HAD SHEAR AND JAMMED SHAFT CAUSE IT TO SHEAR.  NO RECOMMENDATIONS.
